# SDR DALA2024071707211

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SHEAR TIE FR 33 AND STR 40R/STR 41R AND STR 43R/STR 44 IN FWD CARGO COMPARTMENT (2 EA) (SSI 532180). C/A: REPLACED SHEAR TIE AND FASTENERS LOC. FR 33 AND STR 40R/STR 41R AND STR 43R/STR 44 IN FWD CARGO COMPARTMENT (2 EA) AS PER A320 SRM 51-42-11, SRM 51-72-11, AND DWG D53231535, ISSUE COO, RELEASE DATE: 30-JUN-98. (LP: 0443643)
